Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Generalizations of Cauchy's summation theorem for Schur functions


Authors: G. E. Andrews, I. P. Goulden and D. M. Jackson
Journal: Trans. Amer. Math. Soc. 310 (1988), 805-820
MSC: Primary 05A19; Secondary 05B15
DOI: https://doi.org/10.1090/S0002-9947-1988-0973178-8
MathSciNet review: 973178
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Cauchy's summation theorem for Schur functions is generalized, and a number of related results are given. The result is applied to a combinatorial problem involving products of pairs of permuations, by appeal to properties of the group algebra of the symmetric group.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 05A19, 05B15

Retrieve articles in all journals with MSC: 05A19, 05B15


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1988-0973178-8
Article copyright: © Copyright 1988 American Mathematical Society